# SDR SWAA2019050132177

- Difficulty date: April 21, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FRAME INTERCOSTAL CLIP CRACKED AT BS. 500B, LBL 20.  R&R CLIP PER SRM AND DWG.
